# SDR SWAA983171

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND A DEEP GOUGE ON FUSELAGE SKIN AFT OF AFT GALLEY DOOR LOWER LT.  REPAIRED PER SWA RA 1-253-1965.
